RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2008, Volume 10, Number 2, Pages 21–29 (Mi vmj62)  

This article is cited in 3 scientific papers (total in 3 papers)

On classes of Köthe spaces in which every complemented subspace has a basis

V. P. Kondakovab, A. I. Efimovab

a Institute of Applied Mathematics and Informatics, Vladikavkaz Scientific Centre, RAS
b Southern Federal University

Full text: PDF file (154 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 513.881
Received: 06.12.2007

Citation: V. P. Kondakov, A. I. Efimov, “On classes of Köthe spaces in which every complemented subspace has a basis”, Vladikavkaz. Mat. Zh., 10:2 (2008), 21–29

Citation in format AMSBIB
\Bibitem{KonEfi08}
\by V.~P.~Kondakov, A.~I.~Efimov
\paper On classes of K\"othe spaces in which every complemented subspace has a basis
\jour Vladikavkaz. Mat. Zh.
\yr 2008
\vol 10
\issue 2
\pages 21--29
\mathnet{http://mi.mathnet.ru/vmj62}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2434660}
\elib{http://elibrary.ru/item.asp?id=11609347}


Linking options:
  • http://mi.mathnet.ru/eng/vmj62
  • http://mi.mathnet.ru/eng/vmj/v10/i2/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Kondakov, “O svoistvakh dopolnyaemykh bazisnykh posledovatelnostei v blochnykh prostranstvakh tipa Këte”, Vladikavk. matem. zhurn., 11:3 (2009), 15–27  mathnet  mathscinet  elib
    2. A. K. Dronov, “O suschestvovanii bazisa v dopolnyaemom podprostranstve yadernogo prostranstva Këte iz klassa $(d_2)$”, Vladikavk. matem. zhurn., 18:1 (2016), 9–20  mathnet
    3. A. K. Dronov, V. M. Kaplitskii, “On the existence of a basis in a complemented subspace of a nuclear Köthe space from class $(d_1)$”, Sb. Math., 209:10 (2018), 1463–1481  mathnet  crossref  crossref  isi  elib
  • Владикавказский математический журнал
    Number of views:
    This page:253
    Full text:80
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020